Full Text: PDF
Received June 20, 2017; Accepted March 6, 2018; Published March 17, 2018
Abstract. In this paper, we investigate the existence and the uniqueness of solutions of a periodic boundary value problem for a class of fractional differential equations on time scales. Some fixed point theorems are applied to obtain some new existence results. An illustrative example is also provided.
How to Cite this Article:
Ismail Yaslan, Onur Liceli, Periodic boundary value problems with Delta Riemann-Liouville fractional derivative on time scales, Journal of Nonlinear Functional Analysis, Vol. 2018 (2018), Article ID 13, pp. 1-12.